A Caltech Library Service

Deformations of the scalar curvature

Fischer, Arthur E. and Marsden, Jerrold E. (1975) Deformations of the scalar curvature. Duke Mathematical Journal, 42 (3). pp. 519-547. ISSN 0012-7094.

[img] PDF - Published Version
Restricted to Repository administrators only
See Usage Policy.


Use this Persistent URL to link to this item:



Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1975. Received March 21, 1975. Revision received June 27, 1975. Partially supported by NSF grants GP-39060 and GP 15735, 42225, the Smithsonian Foundation and the Samuel Beatty Fund of the University of Toronto. We thank J. P. Bourguignon for suggesting substantial improvements in Theorem A, M. Cantor for correcting an error in 3, und Y. Choquet-Bruhat, D. Ebin, J. Guckenheimer, J. Kazdan, R. Palais, F. Warner, A. Weinstein and J. A. Wolf for miscellaneous helpful remarks.
Funding AgencyGrant Number
NSFGP 15735
Smithsonian FoundationUNSPECIFIED
Samuel Beatty Fund of the University of TorontoUNSPECIFIED
Subject Keywords:scalar curvature
Issue or Number:3
Classification Code:58H05
Record Number:CaltechAUTHORS:20100806-092940058
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:19316
Deposited By: Ruth Sustaita
Deposited On:06 Aug 2010 22:17
Last Modified:03 Oct 2019 01:55

Repository Staff Only: item control page